IEEE - Institute of Electrical and Electronics Engineers, Inc. - An Efficient Algorithm for the Piecewise Affine-Linear Mumford-Shah Model Based on a Taylor Jet Splitting

Author(s): Lukas Kiefer ; Martin Storath ; Andreas Weinmann
Sponsor(s): IEEE Signal Processing Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2020
Volume: 29
Page(s): 921 - 933
ISSN (Electronic): 1941-0042
ISSN (Paper): 1057-7149
DOI: 10.1109/TIP.2019.2937040
Regular:

We propose an algorithm to efficiently compute approximate solutions of the piecewise affine Mumford-Shah model. The algorithm is based on a novel reformulation of the underlying optimization... View More

Advertisement